# SDR DHL2005782559

- Difficulty date: March 18, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B T/E FOREFLAP DISBONDED AT T/E.  CUT OUT DISBONDED AREA AT TE APPROX 4 1/2" BY 1 3/4".  REMOVED DAMAGED CORE APPROX 4 1/2" BY 1 3/4" AND VACUUM BAGGED FOR MOISTURE REMOVAL FABRICATED REPLACEMENT SKIN APPROX 4 1/2" BY 1 3/4" EXTERNAL DOUBLER APPROX 3 1/2" BY 7 1/2" FROM 2024 T3 .016 PO NR 9001660 AND REPLACEMENT CORE APPROX 4 1/2" BY 1 3/4" FROM DUR-5052-4.4-3/16-N-.050 PO NR 9911139.  CLEANED PREPPED APPLIED ADHESIVE PRIMER AND ADHESIVE TO REPAIR PARTS AND SURFACES.  VACUUM BAGGED FOR BONDING.  BONDED CLEANED TREATED PRIMED AND SEALED REPAIR ALL MAINTENANCE ACTIONS ACCOMPLISHED IAW B727 SRM 57-50-2 FIG 3 AND 51-40-20 FIG 32.
